advertisement
Question
Posted by: Nicky | 2004/09/30

Contraception and long term use

I do not get my period due to high levels of progesterone secretion , and have been put on a years subscription of Loette contraceptive. Is there a long term negative effect of taking the pill? ie becomimng sterile?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Nope. Fertility returns to what it would be once you stop

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Golly | 2004/10/01

Nicky,

Try the www,fertiboost,com website. It is by a homeopathic docter from Durban (Dr Colin) who treats infertility. He has a very good description of the hormonal balances which causes infertility or is related to it.

Have you used the pill before being diagnosed? have you asked your doc about the action of Loette and how it will address the preogesterone problem or is it only to regulate your periods (in which case you might still have the same problem when going off Loette)?

All the best.

Reply to Golly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement